Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, all.... I am a diabetic and i just started on insulin a while back.  I inject it in my stomach and it used to go in pretty good but lately it has been tougher to get it into my skin.  Is there other places to inject insulin?  It hurts now to push it through my belly area.  Where else is a good spot for the needle to go in? 

Loading...

Hello, Guest.  I believe you may be injecting the shots in the same area causing some thickening of the skin.  There are ways to keep it from doing that to your skin and prevent some of the pain. Here are some tips to help you with your situation. You should be rotating around the abdominal area each time you give yourself a shot.  You should imagine your abdomen with a grid and strive to hit a different "square" in that grid each time you inject insulin.  This will help with the additional pain from the thick skin from repeated shots.  You may also use your thigh area to inject the insulin as well.  Just be sure not to keep injecting in the same spot there either.  Also be sure to inject the insulin at a 90 degree angle, not a 45 degree angle.  Pain occurs more when you are forced to push the needle through the tissue that has toughened.  The insulin will not disperse as well as in soft skin.  Are there any other diabetics that take insulin that are having difficulty with with painful injections or toughening of skin?  What recommendations would you offer up?  Have you taken injections for many years so you have a lot of issues with toughening skin from all of those years of doing so?  What advice would you have for other diabetics to keep their skin from developing tough skin? 

Reply

Loading...